PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Supercongruences arising from hypergeometric series identities

Volume 193 / 2020

Ji-Cai Liu Acta Arithmetica 193 (2020), 175-182 MSC: Primary 11A07; Secondary 05A19, 33C20. DOI: 10.4064/aa190311-11-9 Published online: 24 January 2020


By using some hypergeometric series identities, we prove two supercongruences on truncated hypergeometric series, one of which is related to a modular Calabi–Yau threefold, and the other can be regarded as a $p$-adic analogue of an identity due to Ramanujan.


  • Ji-Cai LiuDepartment of Mathematics
    Wenzhou University
    Wenzhou 325035, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image